# SDR CALA2022062001540

- Difficulty date: June 20, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 62,097 hours, 26,881 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Priority Valve
- Part number: NA
- Condition: Leaking
- Location: Eng #2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD Y ENG 2 PUMP LO PRECAM.YELLOW HYD SYSTEM LOST ALL FLUID DURING CRUISE. LEAK FOUND AT PRIORITY VALVE YELLOW SYS. R AND R YELLOW PRIORITY VALVE LEAK TEST IS GOOD NO DEFECT NOTICE AT THIS TIME. ADD EMP:U102061 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1124690  SN OFF 5120 IPC REFERENCE # 29-13-33 VALVE, HYDRAULI  OFF 31-2910-9-9001 5120 ON 31-2910-9-9001 1300
